Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 7, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jan 29, 2013, 4:15 PM CST for Carroll County, Arkansas. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 29, 2013, 4:15 PM CST (22:15 UTC)
- Expired
- Jan 29, 2013, 4:30 PM CST
- In force
- 15 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Carroll County, AR
The radar
The Springfield radar (KSGF), 86 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 7:26 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
677
WUUS54 KTSA 292215
SVRTSA
ARC015-292230-
/O.NEW.KTSA.SV.W.0007.130129T2215Z-130129T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
415 PM CST TUE JAN 29 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CARROLL COUNTY IN NORTHWEST ARKANSAS
* UNTIL 430 PM CST
* AT 413 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR OAK GROVE...
MOVING NORTHEAST AT 60 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLUE
EYE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AWAY FROM WINDOWS AND DOORS. PREPARE
TO TAKE TORNADO PRECAUTIONS ON SHORT NOTICE.
&&
LAT...LON 3638 9340 3649 9348 3651 9342 3650 9331
3650 9329 3645 9329
TIME...MOT...LOC 2216Z 235DEG 52KT 3646 9340
$$1 follow-up statement
856
WWUS54 KTSA 292228
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
428 PM CST TUE JAN 29 2013
ARC015-292238-
/O.EXP.KTSA.SV.W.0007.000000T0000Z-130129T2230Z/
CARROLL AR-
428 PM CST TUE JAN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARROLL COUNTY
EXPIRES AT 430 PM CST...
THE THUNDERSTORM WAS MOVING OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM.
LAT...LON 3638 9340 3649 9348 3651 9342 3650 9331
3650 9329 3645 9329
TIME...MOT...LOC 2228Z 235DEG 52KT 3656 9322
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 3:18 PM CST, 57 minutes earlier.
Area forecast discussion, Jan 29, 3:18 PM CST, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 318 PM CST TUE JAN 29 2013 .DISCUSSION... SURFACE FRONT CURRENTLY EXTENDS FROM THE FAR NW CORNER OF AR THROUGH SC OK THIS AFTERNOON. THIS BOUNDARY WILL CONTINUE TO PUSH TO THE EAST...AND SEVERE WEATHER CHANCES WILL DECREASE QUICKLY AS THE FRONT PASSES AND WINDS SHIFT TO THE WEST NORTHWEST. TOR WATCH #6 VALID FOR FOR EXTREME NE OK AND AND FAR NW AR WILL BE EXTENDED UNTIL 01Z. THIS WILL COINCIDE WITH THE EXPIRATION TIME OF TOR WATCH 7 WHICH REMAINS VALID FOR WC AR AND SE OK. AS THE UPPER TROUGH PASSES THROUGH LATE TONIGHT AND TOMORROW...ADDITIONAL LIGHT RAIN CHANCES WILL ACCOMPANY THIS FEATURE...WITH THE BEST CHANCES ACROSS NE OK TONIGHT...AND LINGERING ACROSS NW AR THROUGH MIDDAY TOMORROW. BEYOND TOMORROW AND INTO THE WEEKEND...SEVERAL WEAK BOUNDARIES WILL MOVE THROUGH THE REGION....HOWEVER LITTLE IN THE WAY OF MOISTURE RETURN WILL MATERIALIZE AHEAD OF THESE FRONTS. WILL KEEP LOW POPS FOR LATE SUNDAY/MONDAY AS DEEPER MOISTURE MAKES A RUN AT THE SRN PLAINS AHEAD OF ANOTHER SURFACE BOUNDARY AND UPPER TROUGH. && .PRELIMINARY POINT TEMPS/POPS... TUL 35 44 28 56 / 40 10 0 0 FSM 39 47 28 61 / 30 20 0 0 MLC 37 48 28 61 / 20 10 0 0 BVO 32 42 23 53 / 50 10 0 0 FYV 35 40 23 53 / 30 20 0 0 BYV 35 39 25 51 / 40 30 0 10 MKO 36 46 26 58 / 20 10 0 0 MIO 34 41 24 52 / 40 20 0 10 F10 36 47 27 59 / 20 10 0 0 HHW 41 51 29 61 / 20 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...05 LONG TERM....23
Hazardous weather outlook, Jan 29, 12:58 PM CST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CST TUE JAN 29 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-301100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CST TUE JAN 29 2013
...SEVERE WEATHER THREAT CONTINUES THROUGH MID EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OF A FAYETTEVILLE TO MCALESTER LINE.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...SOUTHEAST OF INTERSTATE 44.
ONSET...ONGOING.
AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS.
FLASH FLOOD.
RISK...ELEVATED.
AREA...PORTIONS OF NORTHEAST OKLAHOMA...AND ALSO WESTERN
ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
WIDESPREAD THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND
INTO THE MID EVENING HOURS...BEFORE PUSHING FURTHER EASTWARD
INTO CENTRAL ARKANSAS. LOCALLY HEAVY RAINFALL HAS ALREADY
FALLEN ACROSS PORTIONS OF NORTHEAST OKLAHOMA...AND ADDITIONAL
LOCALLY HEAVY RAINS ARE LIKELY ACROSS PORTIONS OF WESTERN
ARKANSAS THROUGH THIS EVENING. FLOODING OF LOW LYING AREAS IS
POSSIBLE.
THE SEVERE WEATHER THREAT WILL CONTINUE THIS AFTERNOON AND
EVENING...AND SHIFT EASTWARD AS THE STORMS ADVANCE. THE
EXPECTED SCENARIO IS THAT STORMS BECOME STRONGER THROUGH THE
AFTERNOON HOURS...WITH THE FAVORED AREA FOR SEVERE WEATHER
BEING SOUTHEAST OF A LINE FROM FAYETTEVILLE TO MCALESTER.
WIND FIELDS ALOFT ARE STRONG AND ANY SUSTAINED UPDRAFT WILL
HAVE POTENTIAL TO CREATE DAMAGING WINDS AND POSSIBLY QUARTER
SIZE HAIL. ADDITIONALLY...LOW LEVEL WIND SHEAR WILL BE
SUFFICIENTLY STRONG TO WARRANT A RISK OF TORNADOES...THOUGH
THIS RISK WILL QUICKLY SHIFT FURTHER EASTWARD BY EARLY EVENING.
GUSTY SOUTH WINDS WILL PRECEDE THE COLD FRONT WHICH IS CURRENTLY
ALONG INTERSTATE 44. A STRONGER PUSH OF COLD AIR WILL INCREASE
NORTHWESTERLY WINDS OVERNIGHT INTO WEDNESDAY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS LIKELY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
STRONG NORTHWESTERLY WINDS WILL PREVAIL ON WEDNESDAY...WITH GUSTY
CONDITIONS CONTINUING ON THURSDAY. THE RECENT RAINFALL WILL HELP
ALLEVIATE IMMEDIATE FIRE WEATHER CONCERNS...HOWEVER FINE FUELS
SUCH AS GRASSES WILL CURE QUICKLY AND ANY WILDFIRES COULD SPREAD
QUICKLY WITH THESE WINDS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jan 29, 1:27 PM CST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 PM CST TUE JAN 29 2013
OKZ058-062-063-068-292015-
CHEROKEE OK-DELAWARE OK-MAYES OK-OTTAWA OK-
127 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
DELAWARE...SOUTHEASTERN MAYES AND SOUTHWESTERN OTTAWA
AT 127 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
ROSE...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JAY...LEACH...CHLOETA...ZENA...
CLEORA...GROVE...BERNICE...FAIRLAND...ROSE...DISNEY...TIFF CITY...
BERNICE STATE PARK...LAKE EUCHA STATE PARK AND HONEY CREEK STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3667 9461 3649 9462 3647 9461 3614 9493
3618 9512 3678 9491
TIME...MOT...LOC 1927Z 214DEG 55KT 3621 9499Special weather statement, Jan 29, 1:29 PM CST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 PM CST TUE JAN 29 2013
OKZ073>075-292015-
HASKELL OK-LATIMER OK-PITTSBURG OK-
129 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN HASKELL...EASTERN PITTSBURG AND LATIMER
AT 129 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
HIGGINS...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEWISVILLE...KINTA...WILBURTON...
HIGGINS...DAMON...GOWEN...PANOLA...RED OAK...QUINTON AND ROBBERS CAVE
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3478 9555 3522 9541 3499 9494 3468 9537
3468 9538
TIME...MOT...LOC 1929Z 213DEG 55KT 3480 9542Special weather statement, Jan 29, 2:03 PM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
203 PM CST TUE JAN 29 2013
OKZ072-074-292045-
HASKELL OK-SEQUOYAH OK-
203 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
AT 203 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
MCCURTAIN...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...STIGLER...KEOTA...
KANIMA...TAMAHA...SALLISAW...MC KEY...VIAN...BRUSHY...SHORT...MARBLE
CITY AND BRUSHY LAKE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3557 9448 3535 9474 3535 9477 3532 9482
3529 9482 3520 9493 3507 9504 3518 9521
3563 9489
TIME...MOT...LOC 2003Z 215DEG 64KT 3519 9505Special weather statement, Jan 29, 2:04 PM CST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CST TUE JAN 29 2013
OKZ062-063-067-068-292045-
CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
204 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE...SOUTHEASTERN MAYES AND EASTERN WAGONER
AT 205 PM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF OKAY...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OAKS...LEACH...TWIN OAKS...KANSAS...
HULBERT...LOST CITY...PEGGS...OKAY...LOCUST GROVE...ROSE AND SEQUOYAH
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3620 9478 3581 9516 3581 9525 3586 9538
3633 9509
TIME...MOT...LOC 2005Z 214DEG 48KT 3587 9525Special weather statement, Jan 29, 2:42 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CST TUE JAN 29 2013
ARZ010-019-OKZ069-072-292115-
ADAIR OK-CRAWFORD AR-SEQUOYAH OK-WASHINGTON AR-
242 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CRAWFORD AND WASHINGTON
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
AT 242 PM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
SHORT...MOVING NORTHEAST AT 70 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHORT...HICKS...UNIONTOWN...ODELL...
WALNUT GROVE...TUTTLE...HARMON...FAYETTEVILLE...WEST FORK...
LINCOLN...PRAIRIE GROVE...ELKINS...FARMINGTON...BLACKBURN...HOGEYE...
STRICKLER...MORROW...WOOLSEY...CLYDE...CANEHILL...SULPHUR CITY...
BLACK OAK...GREENLAND...RHEA...VINEY GROVE...SAVOY...WHEELER...
NATURAL DAM...LEE CREEK...DEVILS DEN STATE PARK AND PRAIRIE GROVE
BATTLEFIELD STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3550 9453 3559 9473 3615 9435 3615 9433
3618 9432 3602 9394
TIME...MOT...LOC 2042Z 219DEG 59KT 3557 9461Special weather statement, Jan 29, 3:29 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
329 PM CST TUE JAN 29 2013
ARZ001-002-010-011-292215-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
329 PM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...WESTERN CARROLL...NORTHWESTERN MADISON AND
NORTHEASTERN WASHINGTON
AT 329 PM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF BLACK OAK...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...HICKS...BLAND...
SHADY GROVE...TUTTLE...MAYFIELD...HILL TOP...WAR EAGLE...MONTE NE...
LOOKOUT...LARUE...GARFIELD...EUREKA SPRINGS...BEAVER LAKE...
HINDSVILLE...BEST...CLIFTY...ROCKHOUSE...FAYETTEVILLE...SPRINGDALE...
ELKINS...SULPHUR CITY...BLACK OAK...GREENLAND...GOSHEN...JOHNSON...
SONORA AND HOBBS STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3649 9399 3636 9355 3599 9397 3592 9405
3600 9425
TIME...MOT...LOC 2129Z 220DEG 55KT 3603 9408The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 2:42 PM CST | Special Weather Statement | TSA | Washington | 33 min |
| Jan 29, 2:44 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Washington | 46 min |
| Jan 29, 2:51 PM CST | Tornado Warning | TSA | Crawford, Washington | 39 min |
| Jan 29, 3:29 PM CST | Special Weather Statement | TSA | Madison | 46 min |
| Jan 29, 4:01 PM CST | Severe Thunderstorm Warning | TSA | Carroll | 29 min |
| Jan 29, 4:51 PM CST | Severe Thunderstorm Warning | TSA | Franklin, Madison | 39 min |
| Jan 29, 4:55 PM CST | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 50 min |
| Jan 29, 5:19 PM CST | Special Weather Statement | TSA | Sebastian | 41 min |
| Jan 29, 5:42 PM CST | Severe Thunderstorm Warning | TSA | Franklin | 48 min |
| Jan 29, 5:59 PM CST | Areal Flood Advisory | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 2 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.